# SDR IVLA20130209002

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N104TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2304
- Aircraft time: 3,279 hours
- Engine: Cont IO550N
- Engine time: 3,263 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2710 · Aileron Control System
- Part: Cartridge
- Part number: 15660001
- Condition: Binding
- Location: Zone 500
- Part time: 1,812 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL TRIM CARTRIDGE CAUSED AILERON NOT TO RETURN TO NEUTRAL POSITION.  FLIGHT CONTROL WAS STILL MOVEABLE.  WAS FOUND ON PREFLIGHT.  BELIEVE DIRT ON ACTUATION ARM CAUSED THE PROBLEM.
